# SDR SWIA2018070644861

- Difficulty date: May 31, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES FROM FS 574.00 TO FS 621.00. (C-CHECK) RO: 07/03/2018 REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL IAW REO. LEAK CHECK GOOD AT THIS TIME.
